MAUDE Adverse Event Report: CORINDUS, INC. CORPATH GRX SYSTEM

CORINDUS, INC. CORPATH GRX SYSTEM
Catalog Number 304
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the operator's manual, the user is supposed to conduct all movement of the interventional devices under fluoroscopy guidance, as it is a known risk that the guide catheter might kink if the user pushes with a great force while the tip of the guide catheter is not moving within the patient.The likely cause of this issue is that the high calcification in the patient caused a blockage that did not allow the guide catheter to pass.As the physician continued to actuate the guide catheter forward using the control console, it caused the guide catheter to kink.If the user was monitoring the fluoroscopy while advancing the guide catheter, they would have noticed that the guide catheter was not moving within the vessel and should have stopped actuation of the system before the guide catheter kinked.
 
Event or Problem Description
The patient had a highly calcified lesion and poor guide support.When attempting to move the guide catheter forward using the corpath grx system, the guide catheter kinked, which also prompted a system error.The case was converted from a robotic procedure to a manual procedure, however it was still unable to be completed due to the calcification.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC.
309 waverley oaks road
suite 105
waltham MA 02452
MDR Report Key8055503
Report Number3007822508-2018-00008
Device Sequence Number1539717
Product Code DXX
UDI-Device Identifier00816280023048
UDI-Public(01)00816280023048(10)35B2018(17)190131
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number304
Device Lot Number35B2018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1